Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 45, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 27, 2006, 3:59 PM CDT for Columbia County, Dane County, Sauk County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2006, 3:59 PM CDT (20:59 UTC)
- Expired
- May 27, 2006, 4:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Columbia County, WI, Dane County, WI, Sauk County, WI
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 272059 SVRMKX WIC021-025-111-272145- /O.NEW.KMKX.SV.W.0045.060527T2059Z-060527T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 PM CDT SAT MAY 27 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN DANE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 445 PM CDT * AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAZOMANIE...OR ABOUT 9 MILES SOUTHWEST OF SAUK CITY...AND MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SAUK CITY AND PRAIRIE DU SAC AROUND 405 PM CDT... LAKE WISCONSIN AND LODI AROUND 415 PM CDT... POYNETTE AROUND 425 PM CDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4324 8992 4302 8971 4341 8927 4354 8966 $$ HANSING
6 follow-up statements
000 WWUS53 KMKX 272103 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 402 PM CDT SAT MAY 27 2006 WIC021-025-111-272145- /O.CON.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/ COLUMBIA WI-SAUK WI-DANE WI- 402 PM CDT SAT MAY 27 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR DANE...SAUK AND COLUMBIA COUNTIES... AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MARXVILLE...OR ABOUT NEAR SAUK CITY...MOVING NORTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HARMONY GROVE...OKEE...LAKE WISCONSIN AND MERRIMAC BY 410 PM CDT 8 MILES NORTHWEST OF ARLINGTON BY 415 PM CDT POYNETTE BY 420 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. LAT...LON 4324 8992 4302 8971 4341 8927 4354 8966 $$ HANSING
000 WWUS53 KMKX 272114 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 414 PM CDT SAT MAY 27 2006 WIC021-025-111-272145- /O.CON.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/ COLUMBIA WI-SAUK WI-DANE WI- 414 PM CDT SAT MAY 27 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR DANE...SAUK AND COLUMBIA COUNTIES... AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MERRIMAC...OR ABOUT NEAR LAKE WISCONSIN...MOVING NORTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 9 MILES NORTHWEST OF POYNETTE BY 420 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. LAT...LON 4324 8992 4302 8971 4341 8927 4354 8966 $$ HANSING
000 WWUS53 KMKX 272124 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 423 PM CDT SAT MAY 27 2006 WIC021-025-111-272145- /O.CON.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/ COLUMBIA WI-SAUK WI-DANE WI- 423 PM CDT SAT MAY 27 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR DANE...SAUK AND COLUMBIA COUNTIES... AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE WISCONSIN...MOVING NORTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PORTAGE BY 430 PM CDT 8 MILES NORTHWEST OF PARDEEVILLE BY 435 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL SOUTHEASTERN WISCONSIN. LAT...LON 4339 8991 4324 8949 4360 8919 4363 8972 $$ HANSING
000 WWUS53 KMKX 272131 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 428 PM CDT SAT MAY 27 2006 WIC025-272138- /O.CAN.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/ DANE WI- 428 PM CDT SAT MAY 27 2006 ...THE SEVERE THUNDERSTORM WARNING FOR DANE COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF DANE COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4341 8993 4330 8944 4362 8918 4363 8972 $$ WIC021-111-272145- /O.CON.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/ COLUMBIA WI-SAUK WI- 428 PM CDT SAT MAY 27 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR SAUK AND COLUMBIA COUNTIES... AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE WISCONSIN...MOVING NORTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PORTAGE BY 435 PM CDT 9 MILES NORTHWEST OF PARDEEVILLE BY 440 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL SOUTHEASTERN WISCONSIN. LAT...LON 4341 8993 4330 8944 4362 8918 4363 8972 $$ HANSING
000 WWUS53 KMKX 272140 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 439 PM CDT SAT MAY 27 2006 WIC021-111-272145- /O.CON.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/ COLUMBIA WI-SAUK WI- 439 PM CDT SAT MAY 27 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR SAUK AND COLUMBIA COUNTIES... AT 437 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PORTAGE...MOVING NORTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 9 MILES NORTHWEST OF PARDEEVILLE BY 445 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. LAT...LON 4341 8993 4330 8944 4362 8918 4363 8972 $$ HANSING
000 WWUS53 KMKX 272148 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 448 PM CDT SAT MAY 27 2006 WIC021-111-272158- /O.EXP.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/ COLUMBIA WI-SAUK WI- 448 PM CDT SAT MAY 27 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SAUK COUNTY HAS BEEN ALLOWED TO EXPIRE... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. LAT...LON 4341 8993 4330 8944 4362 8918 4363 8972 $$ HANSING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:10 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 27, 2:10 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 210 PM CDT SAT MAY 27 2006 .DISCUSSION...HIGH CLOUDS AND SLIGHTLY HIGHER BOUNDARY LAYER WINDS PREVENTED WIDESPREAD DENSE FOG LAST NGT. NEW SHORT TERM FOCUS IS POSSIBLE MCS FOR LATE AFNT AND TNGT. FIRST MID LEVEL CIRCULATION ALONG WITH THETA-E ADVECTION PRODUCING SCATTERED SHOWERS AND T ACRS CNTRL WI THIS AFTN. OF MORE CONCERN IS SCT CONVECTION FORMING ALONG NOSE OF LOW LEVEL JET AND 70 DEGREE DEWPTS ACRS ERN IA...JUST BEGINNING TO PUSH INTO FAR SWRN WI. DVLPG IN VCNTY OF LOW LEVEL CONVERGENCE ZONE...BOUNDARY VCNTY OF KMLI AS WELL. AREA OF 40KTS BULK SHEAR AND 30KTS OF 0 TO 1KM SHEAR AND 300 SRH. NEED TO WATCH FOR POTENTIAL GRINDERS WITH THIS ACTIVITY. INCRG LOW LEVEL JET AND IMPRESSIVE LOW LEVEL MOISTURE FLUX CONVERGENCE SHOULD KEEP AT LEAST SCT CONVECTION GOING THIS EVE ACRS PTNS OF SRN WI. BOTH NAM AND GFS SHOW NOSE OF LOW LEVEL JET /ALBEIT DIFFERENCES IN STRENGTH/ FOCUSED INTO PLAINS WITH 40 TO 50KT EWD EXTENSION INTO WEST CENTRAL WI OVERNIGHT WITH ELEVATED LAPSE RATES OF -4 TO -6 AND ELEVATED CAPE EXCEEDING 1000 J OVERNIGHT. BOTH SHORT TERM MODELS SHOW AREA OF LOW TO MID LEVEL Q-VECTOR CONVERGENCE SPREADING ACRS SRN WI TNGT AS WELL. AFT THIS EVE...SFC INVERSION SETS UP RESULTING IN MAINLY ELEVATED CONVECTION AT LLJ PIVOTS INTO AREA. HENCE GREATER THREAT FOR HAIL AND WIND LATER TONIGHT. SOME CONCERN ABT HEAVY RAINFALL POTENTIAL AS MESO-BETA ELEMENT VELOCITY SLOWS TO LESS THAN 10 KTS AFT LTR TNGT. WL MENTION HEAVY RAIN POTENTIAL IN MY WEST TNGT AS PWAT VALUES OF 1 TO 1.5 INCHES RUNNING UP TO 150 PERCENT OF NORMAL. AXIS OF WEAKER LLJ REMAINS OVER WRN WI ON SUN BUT LACK OF ANY SIGNIFICANT FORCING AND MID LEVEL WARMING SO THINKING CAP WL HOLD IN PLACE SUN AFTN. LOW LEVEL FORCING EMPHASIS THEN SHIFTS WWD UNTIL LATER MON INTO TUE WHEN WEAKENING SHORT WAVE TROF STILL EXPCD TO MOVE THRU WI AREA. EXTENDED PERIOD FOCUS ON WEAKENING SHORT WAVE TROF EARLY IN PERIOD. LAST SEVERAL RUNS OF GFS SLOWING TROF/SFC FRONT PASSAGE...MORE IN LINE WITH PREVIOUS ECMWF RUNS WHICH SHOWS WEAK FRONT PASSING THRU WED NGT. GFS ENSEMBLES FOR MID LEVELS CONTINUE TO BE IN VERY GOOD AGREEMENT THRU SEVEN DAYS WHILE SOME DISAGREEMENT SHOWS UP IN THE LOWER LEVELS AS FLOW BCMS MORE NWLY. WL CONT TREND OF LOW TO MID LEVEL POPS THRU WED AND WAIT TO SEE IF NEW GFS CONTINUES TO SLOW TROF PASSAGE. FUTURE SHIFTS MAY NEED TO ADD LOW POPS INTO WED NGT PD TO COMPENSATE. 500MB HEIGHT ANOMOLIES CONT TO SHOW PATTERN SHIFT TAKING PLACE NEXT WEEK...GOING FROM WRN TROFFING TO RIDGING AND OPPOSITE FOR ERN CONUS. HENCE LOOKING MORE LKELY THAT DRIER...MORE SEASONAL CONDITIONS TO RETURN FOR NEXT WEEKEND...WITH SECOND REINFORCING SHOT OF COOLER AIR THURSDAY NIGHT AND FRI. THIS SECOND WAVE SLIGHTLY FASTER WITH FAIR WX RIDGING BUILDING IN FOR WEEKEND. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && MBK
Hazardous weather outlook, May 27, 11:31 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1131 AM CDT SAT MAY 27 2006 WIZ046-047-051-052-056>060-062>072-281200- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1131 AM CDT SAT MAY 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVER PORTIONS OF SOUTH CENTRAL WISCONSIN THIS AFTERNOON...AND A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN WISCONSIN THIS EVENING AND OVERNIGHT. THE GREATEST THREAT WILL BE FOR LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY...AND AGAIN FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-665-281200- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 1131 AM CDT SAT MAY 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY...AND AGAIN FRIDAY.
In the hours before
Special weather statement, May 27, 3:17 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 PM CDT SAT MAY 27 2006 WIZ063-068-069-272115- GREEN WI-ROCK WI-DANE WI- 317 PM CDT SAT MAY 27 2006 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN. LOOK FOR A LINE OF SHOWERS AND THUNDERSTORMS...EXTENDING FROM REEDSBURG TO BLUE MOUNDS TO BROWNTOWN...TO CONTINUE MOVING TOWARD THE NORTHEAST AT AROUND 40 MPH. THIS LINE SHOULD REACH AN ARLINGTON TO STOUGHTON TO BELOIT LINE BY 415 PM. THE STRONGEST STORMS WERE LOCATED IN SOUTHERN LAFAYETTE COUNTY AND WILL AFFECT THE CITIES OF ARGYLE...SOUTH WAYNE...BROWNTOWN AND MONROE BY 4 PM. SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL...BRIEF HEAVY DOWNPOURS...AND WIND GUSTS UP TO 40 MPH. HANSING
Special weather statement, May 27, 3:18 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CDT SAT MAY 27 2006 WIZ046-047-051-052-056>060-062>072-272115- MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI- SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI- GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI- RACINE WI-KENOSHA WI-DANE WI- 318 PM CDT SAT MAY 27 2006 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN. LOOK FOR A LINE OF SHOWERS AND THUNDERSTORMS...EXTENDING FROM REEDSBURG TO BLUE MOUNDS TO BROWNTOWN...TO CONTINUE MOVING TOWARD THE NORTHEAST AT AROUND 40 MPH. THIS LINE SHOULD REACH AN ARLINGTON TO STOUGHTON TO BELOIT LINE BY 415 PM. THE STRONGEST STORMS WERE LOCATED IN SOUTHERN LAFAYETTE COUNTY AND WILL AFFECT THE CITIES OF ARGYLE...SOUTH WAYNE...BROWNTOWN AND MONROE BY 4 PM. SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL...BRIEF HEAVY DOWNPOURS...AND WIND GUSTS UP TO 40 MPH. HANSING
Special weather statement, May 27, 3:44 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 PM CDT SAT MAY 27 2006 WIZ046-047-051-052-056>060-062>072-272145- MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI- SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI- GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI- RACINE WI-KENOSHA WI-DANE WI- 344 PM CDT SAT MAY 27 2006 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. COUNTIES INCLUDED IN THE WATCH ARE COLUMBIA...IOWA... SAUK...DANE...LAFAYETTE...GREEN...ROCK...DODGE...JEFFERSON AND WALWORTH. A LINE OF SHOWERS AND THUNDERSTORMS...EXTENDING FROM BARNEVELD TO BLANCHARDVILLE TO MONROE...WILL CONTINUE MOVING TOWARD THE NORTHEAST AT AROUND 40 MPH. THIS LINE OF STORMS WILL AFFECT THE CITIES OF MOUNT HOREB...MONTICELLO...AND BRODHEAD BY 415 PM. ANY OF THESE STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND HAIL UP TO QUARTER SIZE. HANSING
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:15 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 32 min |
| May 27, 4:44 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 61 min |
| May 27, 5:01 PM CDT | Tornado Warning | MKX | Columbia | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.